Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having constant pain in leg and burning sensation in feet. How to get relief?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I am having constant pain in my left leg,below nee and burning sensation in feet.
Even in sleep,walking and while standing.
I have done Xray,MRI,blood flow (Colour doppler),Blood test for sugar and vitamins but all are normal.

Posted Wed, 14 Nov 2012 in Bones, Muscles and Joints
Answered by Dr. Das Arindam 2 hours later
Firstly, the symptoms you told, denotes a neuromuscular problem.
If, x XXXXXXX and MRI of knee does not reveal anything, the X-ray and MRI of hip joint should be done to exclude any abnormality. In that case the pain occurs due to compression over nerve roots.
Its treatment mostly based on exercise which relaxes the muscles and decreases the compression. For lowering the pain, you can take nonsteroidal anti inflammatory drugs along with a muscle relaxant of chlorzoxazone group of drugs. One pantoprazole group of drugs should be taken.

Summary - consult with physiotherapists for proper exercise and consult with your treating doctor for dose adjustment of the abovementioned drugs.

Hope, the information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor